Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

taki

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About taki

  • Rank
    New Member
  1. so I recently switched from the generic Retin-A cream to the gel, after I found out the cream is comedogenic. I'd been on the cream for 4 months with no noticeable improvement in my skin. I started the gel about 5 days ago. The first thing I noticed about the gel is that just opening it makes my eyes water, and it stings when i apply it to my skin. I apply it very thinly, just like with the cream, then moisturize after it dries /w jojoba, pure aloe and some hyaluronic acid. Anyway last night a
  2. Thanks for your replies. I called up my doc and changed my prescription to the gel based form. I will experiment with using BP in the mornings as well, though I plan on doing so gradually as I am prone to flakiness.
  3. Hi, I've been using the generic Tretinoin cream on my acne for the past 4 months, and have seen very little improvement- I'm still breaking out badly every couple of days. I have been thinking about adding Benzoyl Peroxide to my regimen, but I read that BP can de-stabilize the effects of Retin-A. Does this only apply if they are both applied together? I only use the Tretinoin at night, so I was thinking about using BP in the mornings. Is this safe/effective or should I think about stopping/cha
×